# SDR LR7A06074

- Difficulty date: June 15, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 32,361 hours, 16,752 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 3759431L
- Part serial: NSN
- Condition: Cracked
- Location: Fs 477
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C7 CHECK PER JOB CARD HC5313 FOUND LT SIDE RING SEGMENT SPLICE CRACKED AT FS 477, WL 282, LBL 20.  FABRICATED AND INSTALLED SPLICE IAW SMP583 51-60 & 51-70.
